Advertisement

Two-Sided Truncations for a Class of Continuous-Time Markov Chains

  • Yacov Satin
  • Alexander ZeifmanEmail author
  • Anna Korotysheva
  • Ksenia Kiseleva
Conference paper
Part of the Communications in Computer and Information Science book series (CCIS, volume 800)

Abstract

We consider nonstationary Markovian queueing models with batch arrivals and group services. We study the mathematical expectation of the respective queue-length process and obtain the bounds on the rate of convergence and error of truncation of the process.

Keywords

Nonstationary Markovian queueing model Queue-length process Batch arrivals Group services Truncation Limiting characteristic Bounds 

Notes

Acknowledgments

The work was supported by the Ministry of Education of the Russian Federation (the Agreement number 02.a03.21.0008 of 24 June 2016), by the Russian Foundation for Basic Research, project no. 15-01-01698.

References

  1. 1.
    Daleckij, J., Krein, M.G.: Stability of solutions of differential equations in Banach space. Am. Math. Soc. Transl. 43 (1974)Google Scholar
  2. 2.
    Granovsky, B.L., Zeifman, A.I.: Nonstationary queues: estimation of the rate of convergence. Queueing Syst. 46, 363–388 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Masuyama, H.: Continuous-time block-monotone Markov chains and their block-augmented truncations. Linear Algebr. Appl. 514, 105–150 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Meyn, S.P., Tweedie, R.L.: Stability of Markovian processes III: Foster-Lyapunov criteria for continuous-time processes. Adv. Appl. Probab. 28, 518–548 (1993)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Satin, Y.A., Zeifman, A.I., Korotysheva, A.V., Shorgin, S.Y.: On a class of Markovian queues. Inform. Appl. 5(4), 6–12 (2011). (in Russian)Google Scholar
  6. 6.
    Satin, Y.A., Zeifman, A.I., Korotysheva, A.V.: On the rate of convergence and truncations for a class of Markovian queueing systems. Theor. Probab. Appl. 57(3), 529–539 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Satin, Y., Korotysheva, A., Kiseleva, K., Shilova, G., Fokicheva, E., Zeifman, A., Korolev, V.: Two-sided truncations of inhomogeneous birth-death processes. In: ECMS 2016 Proceedings (2016). doi: 10.7148/2016-0663
  8. 8.
    Satin, Y., Korotysheva, A., Shilova, G., Sipin, A., Fokicheva, E., Kiseleva, K., Zeifman, A., Korolev, V., Shorgin, S.: Two-sided truncations for the \(M_t|M_t|S\) queueing model. In: ECMS 2017 Proceedings (2017)Google Scholar
  9. 9.
    Seneta, E.: Non-negative Matrices and Markov Chains. Springer Science & Business Media, Heidelberg (2006)zbMATHGoogle Scholar
  10. 10.
    Stepanov, S.N.: Markov models with retrials: the calculation of stationary performance measures based on the concept of truncation. Math. Comput. Model. 30(3–4), 207–228 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Tweedie, R.L.: Truncation approximations of invariant measures for Markov chains. J. Appl. Probab. 35, 517–536 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Zeifman, A.I.: Truncation error in a birth and death system. USSR Comput. Math. Math. Phys. 28(6), 210–211 (1988)CrossRefGoogle Scholar
  13. 13.
    Zeifman, A.I.: Upper and lower bounds on the rate of convergence for nonhomogeneous birth and death processes. Stoch. Process. Appl. 59, 157–173 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Zeifman, A., Leorato, S., Orsingher, E., Satin, Y., Shilova, G.: Some universal limits for nonhomogeneous birth and death processes. Queueing Syst. 52, 139–151 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Zeifman, A., Korolev, V., Satin, Y., Korotysheva, A., Bening, V.: Perturbation bounds and truncations for a class of Markovian queues. Queueing Syst. 76, 205–221 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Zeifman, A., Satin, Y., Korolev, V., Shorgin, S.: On truncations for weakly ergodic inhomogeneous birth and death processes. Int. J. Appl. Math. Comput. Sci. 24, 503–518 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Zeifman, A.I., Korolev, V.Y.: Two-sided bounds on the rate of convergence for continuous-time finite inhomogeneous Markov chains. Stat. Probab. Lett. 103, 30–36 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Zeifman, A.I., Korotysheva, A.V., Korolev, V., Satin, Y.A.: Truncation bounds for approximations of inhomogeneous continuous-time Markov chains. Theor. Probab. Appl. 61, 563–569 (2016)zbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG 2017

Authors and Affiliations

  • Yacov Satin
    • 1
  • Alexander Zeifman
    • 1
    • 2
    • 3
    Email author
  • Anna Korotysheva
    • 1
  • Ksenia Kiseleva
    • 1
    • 4
  1. 1.Vologda State UniversityVologdaRussia
  2. 2.Institute of Informatics Problems FRC CSC RASMoscowRussia
  3. 3.ISEDT RASVologdaRussia
  4. 4.RUDN UniversityMoscowRussia

Personalised recommendations